# SDR CALA2020010600086

- Difficulty date: January 3, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 37,434 hours, 13,081 cycles
- System (JASC): 5200 · Doors
- Part: Receptacle
- Part number: 141AS21A27
- Condition: Defective
- Location: Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MANUAL EXTENSION DOOR  DOES NOT LATCH IN THE  DOWN/CLOSED POSITI ON. SWITCH SPRING IS STRONGER THAN THE LATCH STUD /NUTPLATE ASSY. CAN HOLD. EITHER THE STUDS ARE WORN SLIGHTLY OR THE NUTPLATES ARE THE DOOR WONT STAY DOWN CONSISTENTLY. WHEN IT POPS UP THE GEAR SWITCH DISABLES THE GEAR FROM COMING UP. CREW PUSHED IT DOWN SEVERAL TIMES AND IT KEPT COMING UP. STUD P/N IS 141AS21A27. HAVE NOT LOCATED THE NUTPLATE SIDE OF ASSY YET IPC REF 52-00-51-03 #50 REMOVED AND REPLACED RECEPTICLES REF SRM 51-40-02
